# SDR ASAA0872791

- Difficulty date: March 19, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A761116
- Condition: Worn
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW RING SUPPORT ASSY O/B AFT WEB WORN AND ELONGATED AT FASTENER HOLE O/B AFT WEB AT RT MLG WW RING SUPPORT ASSY.  REPLACED WITH NEW PART IAW B737 700 SRM 51 40 02.
